# SDR O2GA2016070585901

- Difficulty date: June 29, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N859UP
- Make and model: Beech B300
- Aircraft serial: FL1053
- Aircraft time: 109 hours, 92 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 13052405217
- Condition: Defective
- Location: Zone 300
- Part time: 109 hours, 92 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AT FL300, AUTO PILOT HOLDING NOSE DOWN, CAUTION MESSAGE AND MIS-TRIM ANNUNCIATOR LIGHT ILLUMINATED INDICATING PITCH TRIM FROZEN.  CREW WAS ABLE TO MAINTAIN CONTROL OF THE ACFT.  AT FL220 PITCH TRIM AND AP OPERATED NORMAL.  AIRCRAFT LANDING WAS UNEVENTFUL.  MAINTENANCE REPLACED AND LUBED THE LT AND RT PITCH TRIM ACTUATORS.  A SUCCESSFUL OPS CHECK FLIGHT WAS PERFORMED.  ACFT WAS RETURNED TO SERVICE.  PN REMOVED 130-524052-17 FOR LT ACTUATOR, 130-524052-19 FOR RT.  LEFT, SN OFF 52248921-002, RIGHT, SN 52248922-001.
